Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE
Model Number
1804
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Codes
Unspecified Infection (1930); Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event
10/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Fixture removal surgery due to deep infection and aseptic loosening.Pain was reported as clinical signs.The procedure took place in (b)(6) 2025.
New Search
Submit an Adverse Event Report
Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE
Manufacturer
(Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW 43153
Manufacturer Contact
matilda svensson
gemenskapens gata 9
molndal, 43153
SW 43153
MDR Report Key
23485516
Report Number
3011386779-2025-00250
Device Sequence Number
10558730
Product Code
PJY
UDI-Device Identifier
07340152100214
UDI-Public
07340152100214
Combination Product (Y/N)
N
Initial Reporter State
NH
Initial Reporter Country
US
PMA/510(K) Number
P190009
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2025
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Remedial Action
Other
Type of Report
Initial
Report Date
(Section B)
11/06/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
1804
Device Catalogue Number
1804
Device Lot Number
15606
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/27/2025
Initial Report FDA Received Date
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
06/14/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown